Causes Of Red Rashes And Itching On The Skin That Increases
Hello Doc, I have a rash on the skin in the form of a red rash that sometimes only 1 spot or consists of a collection of spots, the rash is itchy, sore and sometimes hot. I have checked with the doctor and given the drug grathazon dexamethasone 0.5 mg, samquinor ciprofloxacin 500 mg and acyclovir because the doctor said the possibility of contracting herpes, when I took the medicine the amount of the rash increased to be less, but when the drug ran out of rashes that appeared to be more and more, what do you think the solution is? Thank you Kasig
Originally posted 2020-04-14 11:07:04.
Hello Anita, Thank you for the question.
Various health conditions can cause the appearance of red rash symptoms on the skin. This red rash can appear in certain parts of the body or throughout the body, it can feel itchy or sore, can be accompanied by dry and thickened skin. Some of the causes of itchy and painful red rashes are:
Because it can be caused by various health conditions, to ensure it is needed a direct examination by a doctor. Without a doctor's examination, it is not possible to ascertain the cause of this red rash. If you experience the same symptoms again, please consult with the doctor who previously treated you or consult with the nearest dermatologist so that the doctor can examine this skin rash directly. New doctors can provide further treatment after ascertaining the cause.
For now, please avoid scratching the itchy area. You can do a cold compress or use salicyl powder or calamine lotion to help relieve itching. Avoid using tight clothing, avoid sharing personal items with others, and keep using mild soap for bathing.
Hopefully this information helps you.